The distribution of the minimum of a positive sampleCitation formats

  • Authors:
  • Christopher S. Withers
  • Saralees Nadarajah

Standard

The distribution of the minimum of a positive sample. / Withers, Christopher S.; Nadarajah, Saralees.

In: Statistics and Probability Letters, Vol. 151, 08.2019, p. 89-96.

Research output: Contribution to journalArticle

Harvard

Withers, CS & Nadarajah, S 2019, 'The distribution of the minimum of a positive sample', Statistics and Probability Letters, vol. 151, pp. 89-96. https://doi.org/10.1016/j.spl.2019.04.002

APA

Withers, C. S., & Nadarajah, S. (2019). The distribution of the minimum of a positive sample. Statistics and Probability Letters, 151, 89-96. https://doi.org/10.1016/j.spl.2019.04.002

Vancouver

Withers CS, Nadarajah S. The distribution of the minimum of a positive sample. Statistics and Probability Letters. 2019 Aug;151:89-96. https://doi.org/10.1016/j.spl.2019.04.002

Author

Withers, Christopher S. ; Nadarajah, Saralees. / The distribution of the minimum of a positive sample. In: Statistics and Probability Letters. 2019 ; Vol. 151. pp. 89-96.

Bibtex

@article{744d9e1481064fa9b78374934af4cf1f,
title = "The distribution of the minimum of a positive sample",
abstract = "We give expansions for the distribution function, density function and moments of the sample minimum when sampling from a distribution on 0,x 2 that is nearly analytic at zero. Similar results are given for the sample maximum when sampling from a distribution on x 1 ,x 2 that is nearly analytic at x 2 . When these distributions are analytic, the expansions are in inverse powers of the sample size n. If not, they require a double expansion.",
keywords = "Density, Maximum, Moments",
author = "Withers, {Christopher S.} and Saralees Nadarajah",
year = "2019",
month = "8",
doi = "10.1016/j.spl.2019.04.002",
language = "English",
volume = "151",
pages = "89--96",
journal = "Statistics & Probability Letters",
issn = "0167-7152",
publisher = "Elsevier BV",

}

RIS

TY - JOUR

T1 - The distribution of the minimum of a positive sample

AU - Withers, Christopher S.

AU - Nadarajah, Saralees

PY - 2019/8

Y1 - 2019/8

N2 - We give expansions for the distribution function, density function and moments of the sample minimum when sampling from a distribution on 0,x 2 that is nearly analytic at zero. Similar results are given for the sample maximum when sampling from a distribution on x 1 ,x 2 that is nearly analytic at x 2 . When these distributions are analytic, the expansions are in inverse powers of the sample size n. If not, they require a double expansion.

AB - We give expansions for the distribution function, density function and moments of the sample minimum when sampling from a distribution on 0,x 2 that is nearly analytic at zero. Similar results are given for the sample maximum when sampling from a distribution on x 1 ,x 2 that is nearly analytic at x 2 . When these distributions are analytic, the expansions are in inverse powers of the sample size n. If not, they require a double expansion.

KW - Density

KW - Maximum

KW - Moments

UR - http://www.scopus.com/inward/record.url?scp=85064248764&partnerID=8YFLogxK

U2 - 10.1016/j.spl.2019.04.002

DO - 10.1016/j.spl.2019.04.002

M3 - Article

VL - 151

SP - 89

EP - 96

JO - Statistics & Probability Letters

JF - Statistics & Probability Letters

SN - 0167-7152

ER -